Go to content

Main menu:



Issue 2018-3

Abdurasulov K.K., Drew Horton, Mamadaliyev U.X.
On solvable Leibniz algebras whose nilradical has characteristic
sequence (m
1,m2,m3) (pdf)
2. Akhmedov D.M., Mamatova N.H., Nuraliyev F.A.  Optimal
quadrature formulas with derivatives in the Sobolev space (pdf)
3. Akhmedov O.S.  Accuracy of the 3
rd order Runge-Kutta method
for a cubic dynamical systems (pdf)
4. Castanos O., Jamilov U.U. , Rozikov U.A.  On Volterra
quadratic stochastic operators of a two-sex population on S
1 × S1 (pdf)
Chilin V.I., Karimov J.A.  Criterion of cyclically compactness
in finite-dimensional normed module (pdf)
6. Dzhamalov S.Z., Ashurov R.R.  On a nonlocal boundary-value
problem for second kind second-order mixed type loaded equation in
a rectangle (pdf)
7. Ibragimov M.M., Seypullaev J.X.  The direct sum of the
facially symmetric spaces (pdf)
8. Hayotov A.R., Bozarov B.I., Abduganiev A.  Optimal
formula for numerical integration on two dimensional sphere (pdf)
9. Jose M. Sanchez-Delgado.  On the structure of split involutive
Lie superalgebras (pdf)
10. Karimov K.T.  On one version of the Dirichlet-Neumann
problem for a three-dimensional elliptic equation with two singular
coefficients (pdf)
11. Khakimov R.M., Madgoziyev G.T.  Weakly periodic Gibbs
measures for two and three state HC models on a Cayley tree (pdf)
12. Narmanov A.Y., Sharipov X.F.  Differential invariants of
submersions (pdf)
13. Salakhitdinov M.S., Karimov E.T.  Corrigendum to "Direct
and inverse source problems for two-term time-fractional diffusion
equation with Hilfer derivative"[Uzb.Math. J. 4 (2017), 140-149] (pdf)
14. Shadimetov Kh.M.  A method of construction of weight optimal
quadrature formulas with derivatives in the Sobolev space (pdf)
15. Rahmatullaev M.M., Rasulova M.A.  Ground states for the
ising model with an external field on the Cayley tree (pdf)
16. Sharipov S.O.  Deterministic approximation for nearly critical
branching processes with dependent immigration (pdf)
17. Turaev R.N.  A nonlocal problem with a free boundary for the
quasilinear diffusion equation (pdf)

Back to content | Back to main menu